# SDR CALA0300329

- Difficulty date: June 23, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 11,127 hours, 1,856 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 5472
- Condition: Inoperative
- Location: E & E Bay
- Part time: 9,709 hours, 1,601 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AN ELECTRICAL SMOKE ODOR WAS DETECTED ON THE FLIGHT DECK AND IN THE VICINITY OF SEAT 3B OVERHEAD. THE UTILITY BUSSES AND RECIRCULATION FANS WERE TURNED OFF AND THE EQUIPMENT COOLING SELECTOR WAS TURNED TO STANDBY IAW CHECKLIST. THE ODOR DISSIPATED AND THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE COOLING AIR FAN AND FAN CONTROL CIRCUIT CARD. OPERATIONAL CHECKS WERE GOOD WITH NO ODORS DETECTED.
